| Model Number |
RELTACK4XDPTSW |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, in a laparoscopic inguinal hernia repair, after firing during mesh fixation, the tack did not fully release from the distal end of the shaft.The surgeon applied force to disengage the tack.Another device was used to finish the procedure.There was no patient injury.
Event or Problem Description
According to the reporter, in a laparoscopic inguinal hernia repair, when the device was fired on the pubic bone during mesh fixation, the tack jammed and did not fully release from the distal end of the shaft.The surgeon applied force to disengage the tack.Another tacker was used and worked fine when fired on the recuts muscle.There was no patient injury.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3.Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the tack jammed and did not fully release from the distal end of the shaft.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: to fire the instrument, the trigger should be squeezed completely, an audible click will confirm that the squeeze has been completed.The trigger should be held in the fully squeezed position as the device is removed from the application site.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.